# SDR CHQA201100478

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 25,485 hours, 20,656 cycles
- Engine: Allsn AE3007A
- Engine time: 22,057 hours, 19,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 14279
- Condition: Discharged
- Location: Cabin
- Part time: 36,952 hours, 31,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE ONLY PARTIALLY ILLUMINATED AND THAT THEY WOULD NOT EXTINGUISH WHEN CYCLING THE SWITCH.  MAINTENANCE REPLACED THE NUMBER 3 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
